An elliptic problem with an indefinite nonlinearity and a parameter in the boundary condition

Chabrowski, Jan and Tintarev, Cyril (2014) An elliptic problem with an indefinite nonlinearity and a parameter in the boundary condition. Nonlinear Differential Equations and Applications, 21 4: 519-540. doi:10.1007/s00030-013-0256-8


Author Chabrowski, Jan
Tintarev, Cyril
Title An elliptic problem with an indefinite nonlinearity and a parameter in the boundary condition
Journal name Nonlinear Differential Equations and Applications   Check publisher's open access policy
ISSN 1420-9004
1021-9722
Publication date 2014-08-01
Year available 2013
Sub-type Article (original research)
DOI 10.1007/s00030-013-0256-8
Volume 21
Issue 4
Start page 519
End page 540
Total pages 22
Place of publication Basel, Switzerland
Publisher Birkhaeuser Science
Collection year 2015
Language eng
Abstract We establish the existence of solutions of nonlinear elliptic boundary value problems involving a positive parameter on the boundary. We also examine a profile of solutions of problem (1.2) when a parameter λ tends to 0.
Keyword Elliptic boundary value problems
Convex-concave nonlinearities
Local minimization
Mountain-pass solutions
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes published online December 18, 2013

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2015 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 12 Aug 2014, 14:18:24 EST by System User on behalf of School of Mathematics & Physics